Skip header navigation
×

Article

Behavior of Gaussian beams in an anisotropic medium with interface

Citation
Kirpichnikova AS (2006) Behavior of Gaussian beams in an anisotropic medium with interface. Journal of Mathematical Sciences, 138 (2), pp. 5524-5542. https://doi.org/10.1007/s10958-006-0320-6

Abstract
A region that consists of two parts with anisotropic Riemannian metrics is considered. The metric has a jump on the interface. Asymptotic solutions of the wave equation, reflected and transmitted from the interface, i.e., Gaussian beams (“quasiphotons”), are constructed. Bibliography: 7 titles.

Keywords
Initial Data Continuity Condition Phase Function Gaussian Beam Riccati Equation

Journal
Journal of Mathematical Sciences: Volume 138, Issue 2

StatusPublished
Author(s)Kirpichnikova, Anna S
Publication date31/10/2006
Date accepted by journal04/07/2006
PublisherSpringer Nature
ISSN1072-3374
eISSN1573-8795
Scroll back to the top